# SDR 2003UALA00875

- Difficulty date: November 18, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 46,764 hours, 25,122 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN OIL CANNED ON RT SIDE AT STA 912 STRINGER 18R, CAUSED BY DENT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
